The measures with L2-bounded Riesz transform and the Painlevé problem
著者
書誌事項
The measures with L2-bounded Riesz transform and the Painlevé problem
(Memoirs of the American Mathematical Society, number 1634)
American Mathematical Society, [2026]
大学図書館所蔵 件 / 全1件
-
該当する所蔵館はありません
- すべての絞り込み条件を解除する
注記
Content Type: text (ncrcontent), Media Type: unmediated (ncrmedia), Carrier Type: volume (ncrcarrier)
May 2026, volume 321, number 1634 (first of 6 numbers)
Includes bibliographical references (pages 139-140)

